# SDR S2YA00014

- Difficulty date: June 9, 2000
- Submitted: September 12, 2000
- Operation: Air carrier
- Aircraft: N148SK
- Make and model: Beech 1900D
- Aircraft serial: UE148
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Shutoff Valve
- Part number: 1143800595
- Condition: Inoperative
- Location: Cabin Pressure
- Part time: 14,068 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G, A

## Discrepancy

FLT 1024 - MKE-CVG - DURING FLIGHT, THE CABIN ALT HI ANNUNCIATOR ILLUMINATED AT FL 230.  THE FLIGHT CREW NOTED THE CABIN ALTITUDE WAS AT FL 100 AND CLIMBING.  SO THE CREW DEPLOYED THE OXYGEN MASKS, DIVERTED TO FWA AND MADE AN UNEVENTFUL LANDING.  THE CREW CONTACTED MAINTENANCE AND THAN FERRIED THE A/C BACK TO MKE.  MAINTENANCE INSPECTED THE SYSTEM AND REPLACE THE PRECOOLER AND THE PRSOV.  MAINTENANCE OP CHECKED THE SYSTEM AND RETURNED THE A/C TO SERVICE.  (M)
